Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Amotivational on Zoloft

Posted by Kingfish on August 3, 2001, at 7:31:44

In reply to Re: Amotivational on Zoloft-Mitch and Kingfish AMenz, posted by Mitch on August 3, 2001, at 1:49:01

AMenz:

I am not well-versed enough about meds to offer a good opinion here beyond what I mentioned. I would keep searching for another pdoc who can help. You are obviously "at the end of your rope" so to speak and this is greatly interfering with your ability to take care of yourself.

I think Mitch's questions are very valid - what was your husband like prior to this? Is this a huge change in personality, or a continuation of a problem? (I'm assuming it's a change, or you would not have addressed it.)

Regardless, you need a pdoc who will speak to the both of you about this for the good of both of you.

Good luck!

- K.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[73281]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kingfish thread:72833
URL: http://www.dr-bob.org/babble/20010731/msgs/73281.html